Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

The étale Brauer-Manin obstruction to strong approximation on homogeneous spaces


Demeio,  Julian
Max Planck Institute for Mathematics, Max Planck Society;

External Resource

(Publisher version)

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

(Preprint), 520KB

Supplementary Material (public)
There is no public supplementary material available

Demeio, J. (2022). The étale Brauer-Manin obstruction to strong approximation on homogeneous spaces. Transactions of the American Mathematical Society, 375(12), 8581-8634. doi:10.1090/tran/8705.

Cite as: https://hdl.handle.net/21.11116/0000-000B-A17C-4
It is known that, under a necessary non-compactness assumption, the
Brauer-Manin obstruction is the only one to strong approximation on homogeneous
spaces $X$ under a linear group $G$ (or under a connected algebraic group,
under assumption of finiteness of a suitable Tate-Shafarevich group), provided
that the geometric stabilizers of $X$ are connected. In this work we prove,
under similar assumptions, that the \'etale-Brauer-Manin obstruction to strong
approximation is the only one for homogeneous spaces with arbitrary
stabilisers. We also deal with some related questions, concerning strong
approximation outside a finite set of valuations. Finally, we prove a
compatibility result, suggested to be true by work of Cyril Demarche, between
the Brauer-Manin obstruction pairing on quotients $G/H$, where $G$ and $H$ are
connected algebraic groups and $H$ is linear, and certain abelianization
morphisms associated with these spaces.